# SDR FDEA201401280210

- Difficulty date: January 28, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,706 hours, 15,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE LOWER ACCESS PANEL 619CB CUTOUT INBD CORNER, FOUND CRACKED AT XOS 612.  REPAIRED IAW SRM 57-40-02 FIGURE 202 REPAIR 7 REVISION 53.    REPAIRED CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
